Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS Phoenix, AZ

July 22, 2013Pinal County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 22, 2013, 12:24 PM MST for Pinal County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2013, 12:24 PM MST (19:24 UTC)
Expired
Jul 22, 2013, 3:30 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 56 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 7.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
821 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1130 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WGUS55 KPSR 221924
FFWPSR
AZC021-222230-
/O.NEW.KPSR.FF.W.0005.130722T1924Z-130722T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1224 PM MST MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 330 PM MST

* AT 1220 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING FROM A THUNDERSTORM
  NEAR STANFIELD...OR 13 MILES WEST OF CASA GRANDE...MOVING SOUTHWEST
  AT 5 MPH. RAIN GAGES REPORT THAT 1.25 INCHES OF RAIN HAS FALLEN IN 
  10 MINUTES. 

* THE STORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING
  WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED   
COUNTY.

LAT...LON 3276 11174 3277 11177 3279 11178 3279 11187
      3277 11188 3277 11208 3300 11215 3307 11188
      3273 11170 3273 11174

$$

LEINS
3 follow-up statements
760 
WGUS75 KPSR 221930
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1230 PM MST MON JUL 22 2013

AZC021-222230-
/O.CON.KPSR.FF.W.0005.000000T0000Z-130722T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-
1230 PM MST MON JUL 22 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MST FOR WEST
CENTRAL PINAL COUNTY...

AT 1224 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH 
FLOODING. RAINFALL TOTALS IN STANFIELD ARE NOW APPROACHING 1.8 
INCHES SINCE NOON.  

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

&&

LAT...LON 3276 11174 3277 11177 3279 11178 3279 11187
      3277 11188 3277 11208 3300 11215 3307 11188
      3273 11170 3273 11174

$$

LEINS
782 
WGUS75 KPSR 222005
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
105 PM MST MON JUL 22 2013

AZC021-222230-
/O.CON.KPSR.FF.W.0005.000000T0000Z-130722T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-
105 PM MST MON JUL 22 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MST FOR WEST
CENTRAL PINAL COUNTY...

AT 102 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH 
FLOODING. RAINFALL REPORTS RANGE FROM 1.8 TO 2 INCHES SINCE NOON. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STANFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3276 11174 3277 11177 3279 11178 3279 11187
      3277 11188 3277 11208 3300 11215 3307 11188
      3273 11170 3273 11174

$$

LEINS
751 
WGUS75 KPSR 222100
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
200 PM MST MON JUL 22 2013

AZC021-222109-
/O.CAN.KPSR.FF.W.0005.000000T0000Z-130722T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-
200 PM MST MON JUL 22 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL PINAL
COUNTY...

HEAVY RAIN HAS ENDED OVER THE WARNING AREA AND NO FLOOD REPORTS HAVE 
BEEN RECEIVED. THE FLASH FLOOD WARNING FOR PINAL COUNTY HAS 
THEREFORE BEEN CANCELED. ADDITIONAL WARNINGS COULD BE POSSIBLE IF 
NEW STORMS DEVELOP OVER THE AREA.

LAT...LON 3276 11174 3277 11177 3279 11178 3279 11187
      3277 11188 3277 11208 3300 11215 3307 11188
      3273 11170 3273 11174

$$

MCLANE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 11:35 AM MST, 49 minutes earlier.

Area forecast discussion, Jul 22, 11:35 AM MST, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
1135 AM MST MON JUL 22 2013

.UPDATE...UPDATED AVIATION DISCUSSION...

&&

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHWARD OVER
CALIFORNIA TODAY...ALLOWING HIGH PRESSURE TO BUILD BACK INTO THE
REGION. THIS WILL INITIATE A DRYING TREND THAT WILL LAST THROUGH
WEDNESDAY AND WILL KEEP THE BEST CHANCES FOR STORMS OVER THE HIGHER
TERRAIN OF SOUTH-CENTRAL ARIZONA THROUGH MID-WEEK. MONSOON MOISTURE
MOVES BACK INTO THE REGION THE LATTER HALF OF THE WEEK AND ONCE
AGAIN WILL INCREASE PRECIPITATION CHANCES BY NEXT WEEKEND.

&&

.DISCUSSION...
A DRASTIC CHANGE FROM 24 HOURS AGO AS THIS MORNING IS RAIN FREE
ACROSS THE ENTIRE CWA AND ALSO NEARLY CLOUD FREE. HOWEVER...THE
BOUNDARY LAYER MOISTURE IS STILL VERY HIGH WITH SURFACE DEW POINTS
IN THE LOWER 70S. DRYING IN THE MID LEVELS STARTED TO TAKE PLACE
ACROSS WESTERN AZ OVERNIGHT AND WILL RAMP UP AND EXPAND OVER THE
COMING DAYS. THE UPPER LEVEL LOW THAT HELPED TO GIVE SEVERAL DAYS OF
SHOWERS AND THUNDERSTORMS IS NOW STARTING TO EXIT TO THE NORTH OVER
CA AND WEAKENING AT THE SAME TIME. ESSENTIALLY AS THE LOW LIFTS
NORTH...ANY UPPER LEVEL DYNAMICS ALSO LEAVES THE AREA. FOR THIS
AFTERNOON...THE MAIN SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO
BE ACROSS SOUTHEAST AND EAST-CENTRAL AZ WHERE VERY WEAK UPPER LEVEL
DIFLUENCE IS EXPECTED FROM A SECOND TROUGH OVER CHIHUAHUA MEXICO.
THE LACK OF ANY MEANINGFUL STEERING FLOW AND MOIST SOUNDINGS STILL
POINTING TOWARD WEAK OUTFLOWS SUGGEST MOST STORMS WILL STAY OVER THE
HIGH TERRAIN TODAY. STILL CAN/T RULE OUT A FEW ISOLATED STORMS OVER
THE LOWER DESERTS TODAY AS THE MOISTURE REMAINS IN PLACE AND MIXED
LAYER CAPES SHOULD STILL BE ON THE ORDER OF 1000-1500 J/KG. AS WITH
YESTERDAY...STORMS THAT DO DEVELOP WILL BE VERY EFFICIENT RAIN
PRODUCERS SO THERE IS STILL A THREAT OF LOCALIZED FLASH FLOODING
MAINLY TO THE EAST OF PHOENIX. TWEAKED AFTERNOON HIGHS IN SOME AREAS
TO ACCOUNT FOR THE SUNNY TO MOSTLY SUNNY START TO THE DAY...SO MANY
LOWER DESERT LOCATIONS SHOULD PEAK NEAR 100 THIS AFTERNOON.

&&

.PREVIOUS DISCUSSION...
TAKING A PEAK AT WATER VAPOR SATELLITE IMAGERY...THE UPPER LEVEL LOW
THAT BROUGHT OUR SHOWER/THUNDERSTORM ACTIVITY OVER THE LAST COUPLE
OF DAYS CAN BE SEEN SPINNING NORTHWARD OVER CALIFORNIA THIS MORNING.
MODELS REMAIN IN GOOD AGREEMENT AND CONTINUE TO SUGGEST THAT THE LOW
WILL GRADUALLY GET PICKED UP AND ABSORBED INTO THE WESTERLIES OVER
THE NEXT DAY OR TWO...ALLOWING THE UPPER LEVEL HIGH TO REPOSITION
AND ONCE AGAIN CONSOLIDATE OVER THE INTERMOUNTAIN WEST.

A CONSIDERABLE AMOUNT OF ATMOSPHERIC MOISTURE REMAINS IN PLACE OVER
THE REGION...BUT A MORE STABLE/SUBSIDENT ATMOSPHERE HAS ALSO BEEN
LEFT BEHIND THE DEPARTING LOW. SO...EVEN THOUGH THERE IS PLENTIFUL
MOISTURE...THE LACK OF ANY DYNAMIC FORCING MECHANISM WILL ONLY
FACILITATE THE FORMATION OF LESS ORGANIZED/ISOLATED STORMS OVER THE
MOUNTAINS WHERE TERRAIN INDUCED LIFT IS PRESENT. AS SUCH...STORM AND
PRECIPITATION CHANCES WILL BE MINIMIZED TO SLIGHT ACROSS THE LOWER
DESERTS...WITH SLIGHTLY BETTER CHANCES OVER HIGHER TERRAIN AREAS OF
OUR FORECAST AREA THIS AFTERNOON AND EVENING.

MODELS POSTURE DIFFERENTLY ON THE AMOUNT OF MOISTURE THAT WILL BE
LEFT OVER THE DESERT SOUTHWEST OVER THE NEXT SEVERAL DAYS. ALTHOUGH
THE MOISTURE SHOULD BE SUFFICIENT FOR ISOLATED THUNDERSTORMS THROUGH
THE ENTIRE WORK WEEK...STORM ACTIVITY WILL PRETTY MUCH RELEGATED TO
THE MOUNTAINS NORTH/EAST OF PHOENIX. A WARMING TREND IS ALSO
EXPECTED DURING THE PERIOD WITH A RETURN TO ABOVE NORMAL TEMPS BY
THURSDAY. MODELS ARE IN GENERALLY GOOD AGREEMENT THAT ANOTHER
INVERTED TROUGH/EASTERLY WAVE WILL SLIDE W-NW ACROSS SONORA MEXICO
LATE WEDNESDAY-THURSDAY...RESULTING IN ANOTHER INFLUX OF MOISTURE
INTO ARIZONA...AND INCREASING CHANCES OF PRECIPITATION. THE CURRENT
FORECAST MAINTAINS BELOW CLIMO POPS THROUGH MIDWEEK...FOLLOWED BY
NEAR CLIMO POPS THURSDAY THROUGH SUNDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...
STARTING TO SEE SOME SHOWERS DEVELOP TO THE SOUTH AND WEST OF THE
METRO. EXPECTING THESE SHOWERS TO MAKE THEIR WAY NORTHWARD AND INTO
THE METRO TAF SITES AROUND 20-22Z. THEY SHOULD REMAIN SCATTERED IN
NATURE AND I WILL ONLY INCLUDE VCSH AT THIS POINT. ANY SHOWERS WOULD
BE SHORT LIVED WITH TEMPORARY REDUCTIONS TO AROUND BKN030 POSSIBLE.
SHOWERS SHOULD CLEAR OUT AROUND 00Z.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
NOT EXPECTING ANY STORMS TO DIRECTLY AFFECT EITHER OF OUR SE CA TAF
SITES ALTHOUGH HIGH CLOUDS ARE LIKELY FROM LATE AFTERNOON ONWARD.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY...
A SWITCH TO A SOUTHERLY FLOW ALOFT WILL BRING DRYING CONDITIONS AND
ENDING PRECIPITATION CHANCES ACROSS SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA. SLIGHT CHANCES FOR STORMS WILL CONTINUE ACROSS
SOUTH-CENTRAL ARIZONA WITH BETTER CHANCES ACROSS HIGHER TERRAIN
LOCATIONS NORTH AND EAST OF PHOENIX. HUMIDITIES WILL REMAIN ELEVATED
THROUGH THE ENTIRE PERIOD WITH AFTERNOON HUMIDITIES ONLY DROPPING
INTO THE 20-30 PERCENT RANGE WITH GOOD OVERNIGHT RECOVERY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...KUHLMAN
PREVIOUS DISCUSSION...MEYERS
AVIATION...LEINS
FIRE WEATHER...PERCHA
Hazardous weather outlook, Jul 22, 5:48 AM MST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
548 AM MST MON JUL 22 2013

AZZ022-023-027-028-231230-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
548 AM MST MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE LOWER
DESERTS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAIN AND LOCALIZED FLOODING...STRONG WIND GUSTS AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY...FOLLOWED BY A DRYING
TREND THROUGH MIDWEEK. MOISTURE AND THUNDERSTORM CHANCES WILL
INCREASE AGAIN BY FRIDAY AND INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ024-231230-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
548 AM MST MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND
LOCALIZED FLOODING...STRONG WIND GUSTS AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM ACTIVITY DIMINISHES AND SETS UP MAINLY EAST OF GLOBE EACH
DAY. STORMS WILL BE CAPABLE OF BRIEF HEAVY RAIN...LOCALIZED FLOODING...
STRONG WIND GUSTS AND LIGHTNING. THUNDERSTORM CHANCES INCREASE AGAIN
BY THE WEEKEND AS ANOTHER LOW PRESSURE SYSTEM APPROACHES THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-021-025-026-CAZ030>033-231230-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
548 AM MST MON JUL 22 2013 /548 AM PDT MON JUL 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE LOWER
DESERTS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAIN AND LOCALIZED FLOODING...STRONG WIND GUSTS AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A DRYING TREND ENSUES THROUGH MIDWEEK. MOISTURE AND THUNDERSTORM
CHANCES WILL INCREASE AGAIN BY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jul 22, 12:10 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1210 PM MST MON JUL 22 2013

AZZ028-222000-
PINAL AZ-
1210 PM MST MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 100 PM MST

AT 1205 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF MARICOPA...MOVING NORTHEAST
AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   ARIZOLA...
   STANFIELD...

SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.

LAT...LON 3307 11169 3281 11162 3278 11203 3295 11208
TIME...MOT...LOC 1910Z 223DEG 8KT 3290 11195

LEINS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 11:03 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Jul 22, 11:45 AM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Jul 22, 12:06 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Jul 22, 12:10 PM MSTSpecial Weather StatementPSRPinal50 min
Jul 22, 12:58 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Jul 22, 1:07 PM MSTBlowing Dust AdvisoryPSR113 min
Jul 22, 2:15 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Jul 22, 2:28 PM MSTSpecial Weather StatementPSR47 min
Jul 22, 3:06 PM MSTAreal Flood AdvisoryPSRPinal114 min
Jul 22, 4:24 PM MSTAreal Flood AdvisoryPSRGila, Maricopa3 hr

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.